# SDR SWIA202508130005

- Difficulty date: August 5, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 26,206 hours, 15,477 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FAÂ€™S SMELLED STRONG PLASTIC BURNING SMELL. PAX SMELLED TOO.  (FLIGHT 5577 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30613473 WITH THE FOLLOWING CORRECTIVE ACTION: "REF CP CP 30619772 FOR WORK PERFORMED. PERFORMED ENGINE RUNS TO TA POWER,  TURNED OFF APU BLEED AIR COULD NOT SMELL PLASTIC OR SMOKE SMELL."
